Very odd sequences.

Inglis, Nicholas F. J. and Wiseman, Julian D. A. (1995) Very odd sequences. Journal of Combinatorial Theory, Series A, 71 (1). pp. 89-96. ISSN 0097-3165

Full text not available from this repository.


Suppose that n ε and a = (a0, …, an − 1) is a sequence of length n with ai ε {0, 1}. For 0 k n − 1, let We call the sequence avery odd if Ak is odd for 0 k n − 1. We prove that there are very odd sequences of length n> 1 if and only if the order of 2 is odd in the multiplicative group of integers modulo 2n − 1.

Item Type: Journal Article
Journal or Publication Title: Journal of Combinatorial Theory, Series A
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/qa
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 19571
Deposited By: ep_ss_importer
Deposited On: 11 Nov 2008 09:18
Refereed?: Yes
Published?: Published
Last Modified: 01 Jan 2020 06:16

Actions (login required)

View Item View Item